About Me: Female, 38, Gulfport, MS, member since Sep 2011
I am a 35 year old mother of three who has had severe vaginal bleeding due to a fibroid on my right ovary, its been going on for a month. my doctor gave me the depoprovera shot today at around two, today being september 2, 2011, and also gave me provera pills by mouth,
[More] which i took at 4:30pm. at six i had the worst panic attack i have every had and from what im seeing on here it is likely that the depo shot was the culprit. im wondering if anyone else has experienced these kinds of side effects with the depo shot. and if so, how long do they last. is it something that just lasts a couple of days because my body has to get used to the medicine being in my system, or is it something ill have to deal with for the whole three months this shot is in my system? someone please help. p,.s. i have been diagnosed with panic disorder since 2000, but am on paxil and xanax to keep them under control. they have been up until this day.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST